# SDR AALA20021162

- Difficulty date: August 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: L1 Closet
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, L1 COAT CLOSET EMERGENCY LIGHT BROKEN.  REPLACED L1 COAT CLOSET EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
